Benadryl Itch Stopping Gel, Extra Strength, 3.5 Fl. Oz
Benadryl Extra-Strength Itch Stopping Gel works when you need it most and provides fast and cooling relief from pain and itching. Made with 2% diphenhydramine HCI topical analgesic, this cooling anti-itch and pain relief gel blocks the histamine that causes minor pain and itching associated with insect bites, scrapes, minor skin irritations, burns, and cuts as well as relief of pain and itching associated with sunburns. It also dries the oozing and weeping of poison ivy, poison oak and poison sumac. This soothing topical gel is intended for ages two and up and is great to keep on hand for Extra Strength Itch Relief during outdoor activities such as camping, hiking or taking a walk with the family.
- Active Ingredients
- Active ingredients: Diphenhydramine HCI 2% (Topical analgesic)
Inactive ingredients: SD alcohol 38-B, camphor, citric acid, diazolidinyl urea, glycerin, hydroxypropyl methylcellulose, methylparaben, propylene glycol, propylparaben, purified water, sodium citrate
- For external use only.
Flammable. Keep away from fire or flame.
Do not use
Stop use and ask a doctor if
- Temporarily relieves pain and itching associated with:
- Children under 2 years of age: ask a doctor
Questions? call toll-free 800-524-2624 or 215-273-8755 (collect)